Olivier Finkel ; Olivier Carton ; Dominique Lecomte - Polishness of some topologies related to word or tree automata

lmcs:4024 - Logical Methods in Computer Science, May 8, 2019, Volume 15, Issue 2 - https://doi.org/10.23638/LMCS-15(2:9)2019
Polishness of some topologies related to word or tree automataArticle

Authors: Olivier Finkel ; Olivier Carton ; Dominique Lecomte

    We prove that the Büchi topology and the automatic topology are Polish. We also show that this cannot be fully extended to the case of a space of infinite labelled binary trees; in particular the Büchi and the Muller topologies are not Polish in this case.


    Volume: Volume 15, Issue 2
    Published on: May 8, 2019
    Accepted on: March 15, 2019
    Submitted on: October 27, 2017
    Keywords: Mathematics - Logic,Computer Science - Formal Languages and Automata Theory,Computer Science - Logic in Computer Science

    Consultation statistics

    This page has been seen 1291 times.
    This article's PDF has been downloaded 244 times.